# SDR DALA2016102407542

- Difficulty date: October 21, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 67,149 hours, 49,331 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TAILCONE UNSAFE LIGHT IN FLIGHT.  INSERTED LOCKING CABLE IN RETAINING HOLE IN SUPPORT FITTING UNTIL SECURE PER AMM 53-53 PARAGRAPH 3 STEP 10.
